# SDR CALA2022101802837

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 99,179 hours, 13,253 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D717020030
- Part serial: 2723
- Condition: Failed
- Location: Dr L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR L4 EMER LT BATTERY CHARGER M33407 TEST FAIL. TRANSFER REF NON - ROUTINE WO.1139480 AND ORIG BY V898181
